# SDR SWIA202055754

- Difficulty date: December 16, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTALS 3RD AND 4TH FROM HINGE AFT SIDE CORRODED BEYOND LIMITS. P/N'S 601R31902-317 (QTY 2).   (C-CHECK) RO 2/1/2021   REMOVED DAMAGED INTERCOSTAL AND INSTALLED NEW SERVICEABLE INTERCOSTAL IAW CRJ 200 SRM 51-40-11 AND 51-42-06. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.AND COMPLIED WITH SKYWEST CARD 51-900-1003-SKY. 337 ATTACHED. / PART FOR PART REPLACEMENT, NO WEIGHT CHANGE. REFERENCED DRAWING 601R31902 FOR FASTENER CALL OUT
